# SDR AALA202512053642

- Difficulty date: December 5, 2025
- Submitted: December 6, 2025
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 46,341 hours, 19,690 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 FLIGHT ATTENDANT FLASHLIGHT FLASHES RED DURING PUSH TO TEST. REMOVED AND REPLACED L1 FLASHLIGHT BATTERY. OPS CHECKED GOOD IAW AMM 25-64-00.
